# SDR SIMA3246

- Difficulty date: November 19, 2000
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: EO29601
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5237 - RIGHT MLG CYCLING IN FLIGHT.  MAINTENANCE DUPLICATED PROBLEM WITH AIRCRAFT ON JACKS.  FOUND GROUND AT 5000VN CONNECTOR DAMAGED.  REPLACED THE CONNECTOR IAW ATR MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
